Multi vitamin making me sick?

Discussion in 'Dieting / Supplement Discussion' started by Wado Guy, Aug 13, 2005.

  1. Wado Guy

    Wado Guy Orange Belt

    Joined:
    Aug 31, 2002
    Messages:
    488
    Likes Received:
    4
    Location:
    TN
    I've recently switched multi vitamins and am now taking GNC's Mega Men. I've been taking it for a week now after a good breakfast and with plenty of water. A few hours after taking it, I feel nauseous. Is this normal? Is there something I'm not doing to prevent this? Should i stop taking it? I've never had this problem with a multi before.

    Thanks.
     
  2. Crazyhorsebeer**

    Crazyhorsebeer** Banned Banned

    Joined:
    Aug 20, 2004
    Messages:
    974
    Likes Received:
    0
    I"ve been taking Mega Men for over 6 months and haven't had any problems with felling nauseous.
     
  3. stryker505

    stryker505 Blue Belt

    Joined:
    Apr 17, 2004
    Messages:
    733
    Likes Received:
    0
    Location:
    Nunya, USA
    It's sort of normal. I have had what I would call an upset stomach after taking multi-vitamins. I recommend taking them with a good size meal. You can drink an entire fish tank of water and some multi's will make you want to puke if no food is taken with it. I don't know why that is but thats been my experience.
     
  4. Sinister

    Sinister Doctor of Doom Staff Member Senior Moderator

    Joined:
    Feb 22, 2005
    Messages:
    41,097
    Likes Received:
    2,461
    Location:
    Vegas
    Split the two vitamins. One with breakfast, one with lunch. See if that helps.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.